# SDR SWAA2024050980853

- Difficulty date: April 29, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,464 hours, 35,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FWD RIGHT STOWBIN BULLNOSE APPROX 3 AND 6 DEF ARE OUT<[01] REPLACED BATTERY PACK M1674 I.A.W AMM 33-51-06-960-805 STEP:4.E.5 TO 4.FOPS CHECKS:GOOD;[02] VERIFIED STEP 1 AUDIT CW
